MathSciNet Relay Station
MathSciNet bibliographic data
MR436613 65M10
Buzbee, B. L. Application of fast Poisson solvers to $A$-stable marching procedures for parabolic problems. SIAM J. Numer. Anal. 14 (1977), no. 2, 205–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement